Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Vaginal discharge, yellowy colour, wetness

I ve been suffering with vaginal discharge for a few years now, but recently it s become worse. It s a yellowy colour and sometimes smells fishy. I m not sexually active at the moment, but I have been in the past. It s making me feel concious and embarrassed. I haven t yet been to a doctor as I ve been very scared about going. Sometimes it feels so bad that it makes me feel like I ve wet myself. I wear a sanitary towel sometimes to absorb it, what do you think this could be? And also, what can be done about it?
Asked On : Sun, 20 May 2012
Answers:  2 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello MAdam ,
Welcome to healthcare Magic ,
your vaginal discharge seems to be severe as per your description.
You defiantly need thorough investigation and proper treatment for the cure .
You need to visit a gynecologist as soon as possible , get a Pap Smear Examination and culture sensitivity of vaginal discharge and proper antibiotic treatment .
Your symptoms of vaginal discharge from one year has to taken seriously or else it might lead to various severe complications like pelvic inflammatory disease , infertility and in most worst case malignancy .

Kindly get treated as soon as possible

Take care
Answered: Sun, 20 May 2012
I find this answer helpful
General & Family Physician Dr. Gagandeep Dhillon's  Response
Hello Nicole
Thank you for getting in touch with us. From what I make out, you have been having vaginal discharge for a few years now. Normal vaginal flora normally has Lactobacillus bacteria. There are various causes of vaginal discharge and it can be caused by various infections. I recommend you to get in touch with you Doctor and get a full examination done. Most types of discharge can easily be treated with antibiotics. Hope this helped
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor